BibTeX record journals/ijmmsc/PathakP06

download as .bib file

@article{DBLP:journals/ijmmsc/PathakP06,
  author    = {Ram Shankar Pathak and
               Gireesh Pandey},
  title     = {Calder{\'{o}}n's reproducing formula for Hankel convolution},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2006},
  pages     = {24217:1--24217:7},
  year      = {2006},
  url       = {https://doi.org/10.1155/IJMMS/2006/24217},
  doi       = {10.1155/IJMMS/2006/24217},
  timestamp = {Mon, 08 Jun 2020 22:18:26 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/PathakP06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics